CSpace  > 数学所
跳跃非线性条件下椭圆边值问题的变号解和多解存在性
李树杰; 张志涛
2001
Source Publication数学学报
ISSN0583-1431
Volume44Issue:3Pages:507
Abstract该文应用Banach空间常微分方程和极大极小理论,特别是相对山路引理研究了零点和无穷远点跳跃非线性条件下椭圆边值问题的变号解和多解,得到新的变号解和多解存在性定理,最后得到6个非平凡解的存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49156
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李树杰,张志涛. 跳跃非线性条件下椭圆边值问题的变号解和多解存在性[J]. 数学学报,2001,44(3):507.
APA 李树杰,&张志涛.(2001).跳跃非线性条件下椭圆边值问题的变号解和多解存在性.数学学报,44(3),507.
MLA 李树杰,et al."跳跃非线性条件下椭圆边值问题的变号解和多解存在性".数学学报 44.3(2001):507.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李树杰]'s Articles
[张志涛]'s Articles
Baidu academic
Similar articles in Baidu academic
[李树杰]'s Articles
[张志涛]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李树杰]'s Articles
[张志涛]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.